RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 11  


Sufficient conditions for the stability of linear periodic impulsive differential equations
V. O. Bivziuk, V. I. Slyn'ko
3
Combinatorial analysis of the periods mapping: topology of 2D fibers
A. B. Bogatyrev
24
On Schur criterion for formal power series
V. I. Buslaev
58
Asymptotics of a boundary-layer solution to a stationary partly dissipative system with a multiple root of the degenerate equation
V. F. Butuzov
76
Commuting homogeneous locally nilpotent derivations
D. A. Matveev
103
“Blinking” and “gliding” eigenfrequencies of oscillations of elastic bodies with blunted cuspidal sharpenings
S. A. Nazarov
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019